# SDR SWAA2021042705393

- Difficulty date: July 29, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7884G
- Make and model: Boeing 737-76N
- Aircraft serial: 30133
- Aircraft time: 62,884 hours, 25,819 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Bonding Jumper
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** UNDER UPPER BONDING JUMPER ATTACH PO INT OF RIGHT FORWARD BOOST PUMP AT IFSS 120. REPAIRED CORROSION UNDER UPPER BONDING JUMPER ATTACH POINT OF RIGHT FWD BOOST PUMP AT IFSS 120 PER EA 2015701610 REV IR AND ER 2003053 REV. IR.
